MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3400
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an inappropriate shock due to the oversensing of noise.A review of the electrograms found significant rail-to-rail noise.There were some stored untreated episodes due to the same railing noise.The sensing vector at the time of the shocks was set to the primary sensing vector.The noise started suddenly this past april.There were x-rays done which had shadowing which can be seen on the electrode and near the edge of the electrode body.The therapy is now programmed off.Technical services advised some programming options.The patient should come back for system programming.There were no additional adverse patient effects.The system remains implanted.

Brand Name
The Q-TRAK Subcutaneous Electrode
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25876946
Report Number2124215-2026-38836
Device Sequence Number10580249
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)170501(10)A121047
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2017
Device Model Number3400
Device Catalogue Number3010
Device Lot NumberA121047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale